IJPAM: Volume 95, No. 2 (2014)

EXISTENCE OF FUZZY SOLUTIONS FOR IMPULSIVE
SEMILINEAR DIFFERENTIAL EQUATIONS
WITH NONLOCAL CONDITION

S. Vengataasalam$^1$, R. Ramesh$^2$
$^1$Department of Mathematics
Kongu Engineering College
Erode, 638 052, Tamil Nadu, INDIA
$^2$Department of Mathematics
K.S. Rangasamy College of Technology
Tiruchengode, 637 215, Tamil Nadu, INDIA


Abstract. In this paper,the work is focussed on the study of fuzzy impulsive semilinear differential equations with nonlocal condition.The results are obtained by using the fixed point principles.

Received: May 7, 2014

AMS Subject Classification: 45G10, 34A07, 34K45

Key Words and Phrases: impulsive fuzzy differential equation, Nonlocal condition, fixed point theorem, mean-square calculas, semigroup

Download paper from here.




DOI: 10.12732/ijpam.v95i2.13 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 95
Issue: 2
Pages: 297 - 308


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).